# SDR AALA20130608003

- Difficulty date: May 30, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 42,309 hours, 5,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 3 DOOR SLIDE EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RT NR 3 DOOR SLIDE EMERGENCY LIGHT.  OPS CHECK NORMAL.
